RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 4, Pages 3–7 (Mi dm1022)  

This article is cited in 2 scientific papers (total in 2 papers)

On stability of a vector combinatorial problem with MINMIN criteria

V. A. Emelichev, K. G. Kuz'min


Abstract: We consider a multicriteria combinatorial problem with minmin criteria. For the stability of the problem we obtain a necessary and sufficient condition which is a discrete analogue of the Hausdorff upper semicontinuity of a multivalued mapping which puts each set of parameters of the vector criterion into correspondence with the Pareto set of the problem.

DOI: https://doi.org/10.4213/dm1022

Full text: PDF file (95 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:6, 557–562

Bibliographic databases:

UDC: 519.8
Received: 09.11.2007

Citation: V. A. Emelichev, K. G. Kuz'min, “On stability of a vector combinatorial problem with MINMIN criteria”, Diskr. Mat., 20:4 (2008), 3–7; Discrete Math. Appl., 18:6 (2008), 557–562

Citation in format AMSBIB
\Bibitem{EmeKuz08}
\by V.~A.~Emelichev, K.~G.~Kuz'min
\paper On stability of a~vector combinatorial problem with MINMIN criteria
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 4
\pages 3--7
\mathnet{http://mi.mathnet.ru/dm1022}
\crossref{https://doi.org/10.4213/dm1022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500600}
\zmath{https://zbmath.org/?q=an:1177.90358}
\elib{http://elibrary.ru/item.asp?id=20730262}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 6
\pages 557--562
\crossref{https://doi.org/10.1515/DMA.2008.041}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57349180740}


Linking options:
  • http://mi.mathnet.ru/eng/dm1022
  • https://doi.org/10.4213/dm1022
  • http://mi.mathnet.ru/eng/dm/v20/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vladimir Emelichev, Eberhard Girlich, Olga Karelkina, “Postoptimal analysis of multicriteria combinatorial center location problem”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2009, no. 3, 13–29  mathnet  mathscinet  zmath
    2. Emelichev V., Karelkina O., “Postoptimal analysis of the multicriteria combinatorial median location problem”, Optimization, 61:9 (2012), 1151–1167  crossref  mathscinet  zmath  isi  scopus
  • Дискретная математика
    Number of views:
    This page:370
    Full text:100
    References:42
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020